# SDR MWEA96610

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT WING INBD LEADING EDGE SECTION NR 1 HAS A SHARP DENT ON EXTERIOR SKIN LOWER SURFACE STA 192.  MAINTENANCE INSTALLED DOUBLER REPAIR IAW SRM 57-06 FIG 1.
